MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGM343410
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ruptured Aneurysm (4436)
Date of Event 01/18/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The instructions for use (ifu) for the gore® tag® conformable thoracic stent graft with active control system states, complications associated with the use of the gore® tag® conformable thoracic stent graft may include but are not limited to: neurologic damage, local or systemic (e.G., stroke, paraplegia, paraparesis), embolism (micro and macro) with transient or permanent ischemia, concomitant medical products: as gore was unable to determine which device was involved in the event if any; additional device(s) implanted include: tgmr313110/(b)(4) (udi: (b)(4)), tgmr373710/(b)(4), (udi: (b)(4)).W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2023, this patient presented emergently and underwent an offlabel ¿snorkel, sandwich¿ procedure for treatment of a contained rupture of a zone 3 left subclavian artery thoracoabdominal aneurysm.Multiple gore® tag® conformable thoracic stent grafts with active control system were implanted along with multiple gore® viabahn expandable endoprostheses.The patient tolerated the procedure.On february 2, 2023, the physician reported to gore that on (b)(6) 2023, the patient had a delayed reaction for spinal chord ischemia and became paralyzed.The gore field sales associate (fsa) supporting the case conveyed that the patient presented in the middle of the night and it was noted he was on plavix and that was why no spinal drain had been placed prior to the procedure.As of the date of reporting the patient remains paralyzed.

Brand Name
GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key16383361
Report Number2017233-2023-03725
Device Sequence Number5086919
Product Code MIH
UDI-Device Identifier00733132646951
UDI-Public00733132646951
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/06/2025
Device Model NumberTGM343410
Device Catalogue NumberTGM343410
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2023
Initial Report FDA Received Date02/15/2023
Date Device Manufactured03/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Other;
Patient Age77 YR
Patient SexMale